# SDR RAIA201109290001

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 30,511 hours, 27,925 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Dau
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BAGGAGE COMPARTMENT FIRE MESSAGE ON EICAS.  AIRCRAFT RETURNED TO PIT.  MAINTENANCE INSPECTED AND DEFERRED BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM.  AIRCRAFT FLEW FROM PIT TO STL AND MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 2 DAU.  SYSTEM OPS CHECKED GOOD.
